Keywords = Cartesian product
Cayley hypergraph over polygroups

Articles in Press, Corrected Proof, Available Online from 20 January 2024


Abolfazl Nikkhah; Bijan Davvaz

The geodetic domination number for the product of graphs

Volume 3, Issue 4, December 2014, Pages 19-30


S. Robinson Chellathurai; S. Padma Vijaya

Modular chromatic number of $C_m \square P_n$

Volume 2, Issue 2, June 2013, Pages 47-72


N. Paramaguru; R. Sampathkumar

Hamilton-connected properties in cartesian product

Volume 1, Issue 3, September 2012, Pages 11-19


Rushengul Hoshur; Elkin Vumar